# SDR AALA202108100653

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 17,471 hours, 6,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION RESET SWITCH ON 2R DOOR FRAME INOPERATIVE. REPLACED SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-00-710-026-A
